×

zbMATH — the first resource for mathematics

Spaces of vector measures. (English) Zbl 0275.46029

MSC:
46E40 Spaces of vector- and operator-valued functions
28B05 Vector-valued set functions, measures and integrals
46G10 Vector-valued measures and integration
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. D. Alexandroff, Additive set-functions in abstract spaces, Rec. Math. [Mat. Sbornik] N. S. 8 (50) (1940), 307 – 348 (English, with Russian summary). · JFM 66.0218.01
[2] Witold M. Bogdanowicz, Representations of linear continuous functionals on the space \?(\?,\?) of continuous functions from compact \? into locally convex \?, Proc. Japan Acad. 42 (1966), 1122 – 1127. · Zbl 0154.39501
[3] Witold M. Bogdanowicz, An approach to the theory of integration generated by Daniell functionals and representations of linear continuous functionals, Math. Ann. 173 (1967), 34 – 52. · Zbl 0152.13503
[4] R. Creighton Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95 – 104. · Zbl 0087.31502
[5] D. H. Fremlin, D. J. H. Garling, and R. G. Haydon, Bounded measures on topological spaces, Proc. London Math. Soc. (3) 25 (1972), 115 – 136. · Zbl 0236.46025
[6] Edwin Hewitt, Linear functionals on spaces of continuous functions, Fund. Math. 37 (1950), 161 – 189. · Zbl 0040.06401
[7] G. W. Johnson, The dual of \?(\?,\?), Math. Ann. 187 (1970), 1 – 8. · Zbl 0184.15501
[8] A. Katsaras, Continuous linear functionals on spaces of vector-valued functions, Bull. Soc. Math. Grèce (N.S.) 15 (1974), 13 – 19. · Zbl 0308.46039
[9] R. B. Kirk, Locally compact, \?-compact spaces, Nederl. Akad. Wetensch. Proc. Ser. A 72=Indag. Math. 31 (1969), 333 – 344. · Zbl 0188.28003
[10] Gottfried Köthe, Topological vector spaces. I, Translated from the German by D. J. H. Garling. Die Grundlehren der mathematischen Wissenschaften, Band 159, Springer-Verlag New York Inc., New York, 1969. · Zbl 0179.17001
[11] J. D. Knowles, Measures on topological spaces, Proc. London Math. Soc. (3) 17 (1967), 139 – 156. · Zbl 0154.05101
[12] E. J. McShane, A Riemann-type integral that includes Lebesgue-Stieltjes, Bochner and stochastic integrals, Memoirs of the American Mathematical Society, No. 88, American Mathematical Society, Providence, R.I., 1969. · Zbl 0188.35702
[13] Anthony L. Peressini, Ordered topological vector spaces, Harper & Row, Publishers, New York-London, 1967. · Zbl 0169.14801
[14] Helmut H. Schaefer, Topological vector spaces, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1966. · Zbl 0141.30503
[15] F. Dennis Sentilles, Bounded continuous functions on a completely regular space, Trans. Amer. Math. Soc. 168 (1972), 311 – 336. · Zbl 0244.46027
[16] Ivan Zinger, Linear functionals on the space of continuous mappings of a compact Hausdorff space into a Banach space, Rev. Math. Pures Appl. 2 (1957), 301 – 315 (Russian).
[17] V. S. Varadarajan, Measures on topological spaces, Mat. Sb. (N.S.) 55 (97) (1961), 35 – 100 (Russian).
[18] James Wells, Bounded continuous vector-valued functions on a locally compact space, Michigan Math. J. 12 (1965), 119 – 126. · Zbl 0163.36301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.